# SDR CALA2016012795034

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 81,507 hours, 11,355 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, BETWEEN DOORS 3L & 4L FLASH INTERMITTENTLY.  REINSTALLED DATABASE.  OPERATIONS NORMAL.
